MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-64
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1: a supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
During preventive maintenance end user observed cs300 intra-aortic balloon pump (iabp) was having defective compressor.There was no patient involved.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, e1 (initial reporter, event site address, event site email), g3, g6, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusion), h11 due to character limitation in block e1: event site name: (b)(6).Initial reporter: estelle malatrat a getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that vacuum is too high and suggested replacement.The customer refused to repair the unit.If there is anymore information received the investigation will be reopened and updated accordingly.
 
Event or Problem Description
It was reported during preventative maintenance, the cs300 intra aortic balloon pump (iabp) had a compressor related malfunction.There was no patient involvement reported.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24158549
Report Number2249723-2026-0000793
Device Sequence Number9020051
Product Code DSP
UDI-Device Identifier10607567108308
UDI-Public(01)10607567108308
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3023-64
Device Catalogue Number0998-00-3023-64
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown